# SDR DALA2022070504670

- Difficulty date: July 1, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 85,798 hours, 39,671 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 664 CORROSION ON ANGLE RBL 19 STA 740 AT INTERCOSTAL FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00408-ANGLE RBL 19 STA 740 AT INTERCOSTAL FWD CARGO COMPARTMENT WAS REPLACE PER B757-200 SRM. (2301375)
